# SDR SWAA2019081535966

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 42,332 hours, 25,213 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 1111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H FORWARD BULKHEADS CRACKED IN WHEEL WELL AT BS. 663.75, BETWEEN LBL 40 TO LBL 31.83. / REPAIRED BULKHEAD IAW SRM.
